Weighted Sobolev theorem with variable exponent for spatial and spherical potential operators

By S. Samko, B. Vakulov. 2005

91 citations recorded by the source corpus.

Abstract In [S.G. Samko, B.G. Vakulov, Weighted Sobolev theorem with variable exponent for spatial and spherical potential operators, J. Math. Anal. Appl. 310 (2005) 229–246], Sobolev-type p ( ⋅ ) → q ( ⋅ ) -theorems were proved for the Riesz potential operator I α in the weighted Lebesgue generalized spaces L p ( ⋅ ) ( R n , ρ ) with the variable exponent p ( x ) and a two-parameter power weight fixed to an arbitrary finite point x 0 and to infinity, under an additional condition relating the weight exponents at x 0 and at infinity. We show in this note that those theorems are valid without this additional condition. Similar theorems for a spherical analogue of the Riesz potential operator in the corresponding weighted spaces L p ( ⋅ ) ( S n , ρ ) on the unit sphere S n in R n + 1 are also improved in the same way.

Subfields: Applied Mathematics, Mathematical Physics

View Paper: https://www.semanticscholar.org/paper/8365ca0a05179f9e856fff444f3759f4966dc856

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. P. Hasto
  2. S. Samko
  3. D. Cruz-Uribe
  4. V. Kokilashvili
  5. Jingshi Xu
  6. Lars Diening
  7. Kwok-Pun Ho
  8. Dachun Yang

In Mathematical Physics

  1. P. Hasto
  2. S. Samko
  3. Jingshi Xu
  4. V. Kokilashvili
  5. D. Cruz-Uribe
  6. Lars Diening
  7. Giuseppe Mingione
  8. M. Mihăilescu

Citations in the corpus